MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference: (b)(4) has been allocated to this case by rayner.The event description provided states that post-operatively the patient's refractive outcome was not as expected.The patient underwent an additional surgery to have the lens explanted and exchanged on (b)(6) 2025."deviation from target refraction" and "iol replacement or extraction" are listed in the "adverse events" section of the rayone ifu.There are many factors which may influence the post-operative outcome of the patient including but not limited to; incomplete removal of ovd following iol implantation (capsular block/capsular bag distension syndrome), dry eye during biometry measurement, incorrect product selection, aniseikonia combined with unsuitable lens power selection, wrong lens power caused by incorrect biometry readings/calculations (e.G., previous lasik procedure), incorrect power selection (not using optimised a-constants may be a contributory factor in this scenario - surgeons must always expect to personalise their own constants based on initial patient outcomes, with further personalisation as the number of eyes increases.), posterior synechiae, irregular capsular bag contraction, patient medical history (e.G., glaucoma, pseudoexfoliation syndrome), lens decentration or dislocation, incorrect or unstable fixation within the capsular bag, post-operative rotation of the lens, lens does not fit anatomy of the eye (e.G., too large or too small), capsulorhexis diameter too large and induced surgical astigmatism.Rayner iols undergo 100% optical testing for power and mtf during manufacture.The production records confirm all lenses released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch: 064245563.Rayner has requested additional information from the healthcare facility to facilitate further investigation of the event.The availability of the explanted lens for return has also been queried.The root cause of the event is not known.
 
Event or Problem Description
On 15th may 2025, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv rao200e.The event description provided states that the patient refractive outcome was not as expected post-operatively necessitating an additional surgery to explant and exchange the iol.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22094781
Report Number3012304651-2025-00146
Device Sequence Number15459491
Product Code HQL
UDI-Device Identifier05029867006685
UDI-Public05029867006685
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number064245563
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown